MathSciNet Relay Station
MathSciNet bibliographic data
MR2375488 (2009c:17017) 17B37 (20C08)
Jacon, Nicolas Crystal graphs of irreducible $\scr U\sb v(\widehat{\germ{sl}}\sb e)$-modules of level two and Uglov bipartitions. J. Algebraic Combin. 27 (2008), no. 2, 143–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement